# SDR ASAA1057549

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 10,087 hours, 3,076 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 10,087 hours, 3,076 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Part time: 10,087 hours, 3,076 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OIL QTY 14 QTS AT TOP OF DESCENT.  SERVICED RIGHT ENGINE TO FULL PER MM 12 13 11.  OIL ADDED 3 QTS.
